# SDR ALGA081622

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 5,843 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6461
- Condition: Worn
- Location: Main Rotor
- Part time: 868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEARINGS WORN. BEARING HAS A 5000 HR. RETIREMENT LIFE.
